# SDR 2012FA0000630

- Difficulty date: June 26, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N18TN
- Make and model: Amtr LANCAIR235M
- Aircraft serial: 117
- Engine: Lyc O320*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Fire
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT WAS COMPLETELY DESTROYED AS A RESULT OF AN IN-FLIGHT FIRE AND RESULTING POST CRASH FIRE.  THE FIRE APPEARS TO HAVE STARTED IN THE COCKPIT FROM AN UNKNOWN IGNITION SOURCE AND FED BY GASOLINE.
